Open Access
November, 1985 Domination of Last Exit Distributions
Ming Liao
Ann. Probab. 13(4): 1358-1363 (November, 1985). DOI: 10.1214/aop/1176992818


We first show by an example that, unlike the domination of hitting distributions, the process with smaller last exit distributions may not be obtainable from the one with bigger last exit distributions by killing and time-change. Then we prove that, under a fairly general condition, the last exit distributions of a transient Hunt process cannot nontrivially dominate those of another transient Hunt process.


Download Citation

Ming Liao. "Domination of Last Exit Distributions." Ann. Probab. 13 (4) 1358 - 1363, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0576.60067
MathSciNet: MR806231
Digital Object Identifier: 10.1214/aop/1176992818

Primary: 60J40
Secondary: 60J45

Keywords: hitting distributions , hitting times , last exit distributions , last exit times , Markov processes

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top